MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7300-24
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during production visual inspection identified one cassette containing two particles.Staff described the particles as a (clear sliver shape and a very small opaque roundish particle).There was no patient involvement.Possible lot numbers 6126001,6116308,6092852.
 
Additional Manufacturer Narrative
No product was returned for evaluation.One photo was provided.According to the photo received, no discrepancies were detected.The complaint was unable to be confirmed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the suspected lot numbers.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23693411
Report Number3012307300-2025-13039
Device Sequence Number9193610
Product Code FPA
UDI-Device Identifier10610586027192
UDI-Public(01)10610586027192
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7300-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown